en
Scientific article
Open access
French

Sur les ophisphérites de la région des Gets (Haute-Savoie)

Published inArchives des Sciences, vol. 7, no. 1, p. 5-14
Publication date1954
Citation (ISO format)
VUAGNAT, Marc, JAFFE, Felice. Sur les ophisphérites de la région des Gets (Haute-Savoie). In: Archives des Sciences, 1954, vol. 7, n° 1, p. 5–14. doi: 10.5169/SEALS-738911
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1661-464X
106views
13downloads

Technical informations

Creation07/02/2021 2:19:00 PM
First validation07/02/2021 2:19:00 PM
Update time03/16/2023 12:50:50 AM
Status update03/16/2023 12:50:49 AM
Last indexation01/17/2024 1:37:42 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack